Previous |  Up |  Next

Article

Title: Egyptské zlomky (Czech)
Title: Egyptian fractions (English)
Title: Ägyptische Brüche (German)
Title: Les fractions égyptiennes (French)
Author: Vetter, Q.
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 52
Issue: 1
Year: 1923
Pages: 169-177
Summary lang: French
.
Category: math
.
idZBL: JFM 49.0682.01
.
Date available: 2009-08-29T16:29:11Z
Last updated: 2012-05-15
Stable URL: http://hdl.handle.net/10338.dmlcz/123274
.

Files

Files Size Format View
CasPestMatFys_052-1923-1_27.pdf 1.756Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo